Benadryl Allergy Elixir 100mL
Fast, effective relief of both Everyday Allergies & Allergic Reactions: Sneezing; Runny Nose; Itchy Eyes; Watery Eyes; Hives; Insect Bites; Poison Ivy; Rashes
Children under 6 years of age: Use Children's Benadryl liquid.
Children 6 to under 12 years of age: 1-2 tsp. (5-10mL) every 4-6 hours. Do not exceed 8 tsp. (40mL) in 24 hours.
Adults and children 12 years of age and older: 2-4 tsp. (10-20mL) every 4-6 hours. Do not exceed 16 tsp. (80mL) in 24 hours.
Caution: May cause marked drowsiness. May cause excitability, especially in children. Avoid use of alcohol. Use caution when driving a motor vehicle or operating machinery. Talk to a doctor before using this product if you have chronic lung disease, glaucoma, difficulty in urination due to enlargement of the prostate gland, if you are pregnant or nursing, or taking other antihistamines or sedating drugs or tranquilizers. Alcohol, sedatives and tranquilizers may increase drowsiness. Do not use if you are hypersensitive to diphenhydramine or to any of the formulation excipients. Do not use more than the recommended dosage or use for prolonged periods or time except on the advice of a physician. Do not use with any other product containing diphenhydramine, even one used on the skin. Keep out of reach of children. Store between 15°C and 30°C.
Medicinal Ingredient: Each 5mL or 1 teaspoonful (tsp.) contains: Diphenhydramine Hydrochloride 25mg (Antihistamine).
Non-Medicinal Ingredients: Alcohol, FD&C Red No. 2, flavours (orange, clove, coriander, cinnamon, anethole), sugar, water.